# SDR DALA2017080306019

- Difficulty date: August 2, 2017
- Submitted: August 7, 2017
- Operation: Air carrier
- Aircraft: N669DN
- Make and model: Boeing 757232
- Aircraft serial: 25142
- Aircraft time: 83,092 hours, 38,081 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY THRESHOLD BULLNOSE IS CRACKED IN 6 PLACES AND GOUGED IN 1 PLACE.  WELD REPAIR ACCOMPLISHED IAW AMM 53-01-04-801, REV 116.03.
